MathSciNet Relay Station
MathSciNet bibliographic data
MR2932811 94A17 (94A15 94A24)
Lutwak, Erwin; Lv, Songjun; Yang, Deane; Zhang, Gaoyong Extensions of Fisher information and Stam's inequality. IEEE Trans. Inform. Theory 58 (2012), no. 3, 1319–1327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement